Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

The complexity ecology of parameters: An illustration using bounded max leaf number

Fellows, Michael, Lokshtanov, D, Misra, N, Mnich, M, Rosamond, Frances and Saurabh, S (2009). The complexity ecology of parameters: An illustration using bounded max leaf number. Theory of Computing Systems,45(4):822-848.

Document type: Journal Article

IRMA ID 75039815xPUB206
Title The complexity ecology of parameters: An illustration using bounded max leaf number
Author Fellows, Michael
Lokshtanov, D
Misra, N
Mnich, M
Rosamond, Frances
Saurabh, S
Journal Name Theory of Computing Systems
Publication Date 2009
Volume Number 45
Issue Number 4
ISSN 1432-4350   (check CDU catalogue open catalogue search in new window)
Start Page 822
End Page 848
Total Pages 26
DOI http://dx.doi.org/10.1007/s00224-009-9167-9   (check subscription with CDU E-Gateway service for CDU Staff and Students  check subscription with CDU E-Gateway in new window)
 
Versions
Version Filter Type
Access Statistics: 42 Abstract Views  -  Detailed Statistics
Created: Tue, 28 Feb 2012, 23:59:55 CST